# SDR FDEA202203270800

- Difficulty date: March 27, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 767-300
- Aircraft serial: 63123
- Aircraft time: 1,724 hours, 851 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: 114T21706
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Part time: 1,724 hours, 851 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LE AT STA OSS-441 LOOSE RIVET AND CRACKED FORMER 0000280794 : SHAEFFER, DAVID C - 28-MAR-2022 03:27  REPLACED CRACKED FORMER AND SUPPORT ANGLE REF EA H5720-T0367678
